# SDR ASAA201904295160

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,154 hours, 7,845 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AT GATE. GROUNDED - YES. ACCOMPLISHED R/H PACK TEMP CONTROL BITE PROCEDURE PER B737-900 FIM 21-62 TASK 801, NO FAULT FOUND.
